MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp OPTABLATE CURVE 15MM PROBE SINGLE KIT; Electrosurgical, cutting & coagulation & accessories

Stryker Instruments-a division of Stryker Corp OPTABLATE CURVE 15MM PROBE SINGLE KIT; Electrosurgical, cutting & coagulation & accessories
Catalog Number 9700-115-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the optablate probe broke after ablating while the doctor was removing it from the patient.The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Correction: d9; h3.The device was not returned for evaluation; therefore, a root cause could not be determined for the event.

Brand Name
OPTABLATE CURVE 15MM PROBE SINGLE KIT
Common Device Name
Electrosurgical, cutting & coagulation & accessories
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key24821578
Report Number3015967359-2026-00216
Device Sequence Number9601122
Product Code GEI
UDI-Device Identifier07613327601152
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9700-115-000
Device Lot Number1000596842
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown